# SDR JJBA20210511012

- Difficulty date: May 11, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 43,183 hours, 33,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Canning
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNED MCD EMERGENCY LIGHT HOUSING FOR USE ON AIRCRAFT 11193. INSTALLED MCD EMERGENCY LIGHT HOUSING. OPS CHECK SAT
